Sample articles

You can read all of these full-text articles free of charge - click Free access

International Journal of Ad Hoc and Ubiquitous Computing (IJAHUC)

International Journal of Ad Hoc and Ubiquitous Computing

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
Botnet detection used fast-flux technique, based on adaptive dynamic evolving spiking neural network algorithmAmmar Almomani; Ahmad Al-Nawasrah; Mohammad Alauthman; Mohammed Azmi Al-Betar; Farid MezianeVol.36 No.150-65Free access
Energy-efficient fault-tolerant scheduling in a fog-based smart monitoring applicationAhmad Sharif; Mohsen Nickray; Ali ShahidinejadVol.36 No.132-49Free access
An intrusion detection model using improved convolutional deep belief networks for wireless sensor networksWeimin Wen; Cuijuan Shang; Zaixiu Dong; Huan-Chao Keh; Diptendu Sinha RoyVol.36 No.120-31Free access
Approximation algorithms for profit maximisation in multicast D2D networksJagadeesha R. Bhat; Jang-Ping Sheu; Wing-Kai Hon; Cian-You YangVol.36 No.18-19Free access
Outage probability analysis for relay-based cognitive radio networkPerarasi T. Sambantham; Ganesan NagarajanVol.36 No.11-7Free access